Alert archive / New Jersey / Areal Flood Warnings in 2011
Areal Flood Warning 42, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 15, 2011, 5:46 PM EDT for Morris County, New Jersey. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2011, 5:46 PM EDT (21:46 UTC)
- Expired
- Aug 16, 2011, 8:45 AM EDT
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 107 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
765
WGUS41 KPHI 152146
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
546 PM EDT MON AUG 15 2011
NJC027-160945-
/O.NEW.KPHI.FA.W.0042.110815T2146Z-110816T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
546 PM EDT MON AUG 15 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 545 AM EDT TUESDAY
* RUNOFF FROM HEAVY RAIN MONDAY AFTERNOON HAS CAUSED RENEWED MINOR
FLOODING ALONG BEAVER BROOK ROAD IN LINCOLN PARK AS WELL AS ALONG
SOME OTHER SMALL STREAMS AND CREEKS IN NORTHEASTERN MORRIS COUNTY.
THE MINOR FLOODING IS EXPECTED TO LINGER THROUGH THE OVERNIGHT HOURS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE
DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER
AND YOU MAY DAMAGE YOUR VEHICLE...LEADING TO COSTLY REPAIRS.
LAT...LON 4089 7431 4089 7433 4088 7433 4070 7445
4084 7470 4100 7451 4100 7431 4100 7430
4097 7427 4096 7427
$$
JJM2 follow-up statements
518
WGUS41 KPHI 160907
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT TUE AUG 16 2011
NJC027-161245-
/O.EXT.KPHI.FA.W.0042.000000T0000Z-110816T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
507 AM EDT TUE AUG 16 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 845 AM EDT
* AT 458 AM EDT REMAINING RUNOFF FROM MONDAY AFTERNOONS HEAVY RAINS
ARE DRAINING STEADILY AND THE EAST DITCH IS SLOWLY RECEDING ALONG
BEAVER BROOK ROAD IN LINCOLN PARK. SHOWERS THIS MORNING MAY
SLIGHTLY SLOW THE RECESSION. EVEN SO...THE MINOR FLOODING IS
EXPECTED TO END SHORTLY AFTER DAYBREAK.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. FLASH FLOODING
IS NOT EXPECTED. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY
PRECAUTIONS TO AVOID FLOODED AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL CAN CAUSE FLOODING OF
HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE
SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4089 7431 4089 7433 4088 7433 4070 7445
4084 7470 4100 7451 4100 7431 4100 7430
4097 7427 4096 7427
$$
DRAG396
WGUS81 KPHI 161238
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 AM EDT TUE AUG 16 2011
NJC027-161248-
/O.EXP.KPHI.FA.W.0042.000000T0000Z-110816T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
838 AM EDT TUE AUG 16 2011
...THE FLOOD WARNING WILL EXPIRE AT 845 AM EDT FOR URBAN AREAS AND
SMALL STREAMS IN MORRIS COUNTY...
BEAVER BROOK ROAD AT EAST DITCH IS FALLING BELOW FLOOD STAGE.
THEREFORE, THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4089 7431 4089 7433 4088 7433 4070 7445
4084 7470 4100 7451 4100 7431 4100 7430
4097 7427 4096 7427
$$
GORSE/MEOLAWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 15, 3:28 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Aug 15, 3:28 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT MON AUG 15 2011 .SYNOPSIS... LOW PRESSURE WILL MOVE NORTHEASTWARD UP THE COAST TODAY AND MOVE OFFSHORE OF NEW ENGLAND BY TUESDAY MORNING. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON WEDNESDAY AND BECOME ANCHORED OVER THE WESTERN ATLANTIC. A WEAK COLD FRONT WILL APPROACH FROM THE WEST ON THURSDAY BUT DISSIPATE BEFORE ARRIVING IN OUR AREA. AN AREA OF LOW PRESSURE MAY MOVE THROUGH OUR REGION ON FRIDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... LOW PRESSURE IS LOCATED OFF THE NEW JERSEY COAST AND WILL MOVE NORTHEASTWARD AWAY FROM THE REGION TONIGHT AND INTO TUESDAY MORNING. MEANWHILE, SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE AREA THIS AFTERNOON. RAINFALL AMOUNTS WILL GENERALLY BE AROUND AN INCH BUT SOME LOCALLY HIGHER AMOUNTS REMAIN POSSIBLE. CONVECTION SHOULD TAPER OFF IN A MAINLY WEST TO EAST OVER THE NEXT SEVERAL HOURS AS THE SURFACE LOW MOVES FURTHER AWAY FROM OUR AREA. ALTHOUGH THE PRECIPITATION WILL END OVERNIGHT THERE WILL STILL BE PLENTY OF MOISTURE AROUND AND SOME PATCHY FOG MAY FORM ACROSS THE REGION. TEMPERATURES WILL DROP INTO THE LOW TO MID 60S TONIGHT ALTHOUGH THERE WILL STILL BE AMPLE MOISTURE AROUND AND THE CLOUDS LOOK TO HANG AROUND. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... AN UPPER LEVEL LOW WILL SLOWLY MAKES ITS WAY TOWARD THE COAST ON TUESDAY. MORE SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGHOUT THE DAY ALTHOUGH GREATER CHANCES WILL BE OVER THE NORTHERN PORTIONS OF OUR FORECAST AREA. ADDITIONAL RAINFALL AMOUNTS OF 0.5-1.0 INCHES ARE POSSIBLE AND FLOODING POTENTIAL WILL AGAIN NEED TO BE MONITORED IN AREAS THAT HAVE ALREADY SEEN COPIOUS AMOUNTS OF RAIN OVER THE PAST COUPLE OF DAYS. TEMPERATURES ON TUESDAY WILL BE SLIGHTLY COOLER THAN TODAY WITH HIGHS MAXING OUT IN THE UPPER 70S TO AROUND 80 IN MOST AREAS. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE MID LEVEL TROUGH SHOULD BE DRIFTING FARTHER OFF THE COAST ON TUESDAY NIGHT. A WEAK RIDGE IS ANTICIPATED TO FOLLOW FOR WEDNESDAY. ANOTHER MID LEVEL TROUGH IS EXPECTED TO BEGIN DIGGING OVER THE GREAT LAKES AND THE NORTHEASTERN STATES ON THURSDAY. SURFACE HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST ON TUESDAY NIGHT. THE CENTER OF THE HIGH IS EXPECTED TO PASS OVERHEAD AND OFF THE COAST ON WEDNESDAY. AS A RESULT, A CLEARING SKY IS LIKELY ON TUESDAY NIGHT WITH MOSTLY SUNNY CONDITIONS FOR WEDNESDAY. HUMIDITY SHOULD BE ON THE INCREASE IN THE RETURN FLOW ON THE BACK SIDE OF THE HIGH ON WEDNESDAY NIGHT. A MID LEVEL SHORT WAVE IS EXPECTED TO APPROACH FROM THE WEST ON THURSDAY AND IT SHOULD PASS OVER OUR REGION LATE IN THE DAY. WITH THE APPROACHING SHORT WAVE AND WITH THE INCREASED INSTABILITY, WE HAVE INCLUDED A CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY, ESPECIALLY IN THE AFTERNOON. FOR THE PERIOD FROM THURSDAY NIGHT THROUGH MONDAY, THE MID LEVEL FLOW IS EXPECTED TO FEATURE A RIDGE IN THE WEST AND A TROUGH IN THE EAST. ADDITIONAL IMPULSES IN THE MID LEVEL FLOW MAY BRING SCATTERED SHOWERS AND THUNDERSTORMS FROM THURSDAY NIGHT INTO SATURDAY. WE WILL LEAVE OUT THE MENTION OF ANY PRECIPITATION ON SUNDAY AND MONDAY FOR THE TIME BEING. WITH THE MID LEVEL TROUGH OVER THE EAST THROUGH MUCH OF THE PERIOD, SEASONABLE TEMPERATURES ARE ANTICIPATED. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION THIS AFTERNOON AND INTO THIS EVENING. MVFR CEILINGS ARE PREVALENT ACROSS THE AREA WITH SOME SITES BREAKING OUT INTO VFR AT TIMES. HOWEVER, AS THE CONVECTION TAPERS OFF LATER THIS EVENING THERE WILL STILL BE AMPLE MOISTURE AROUND, KEEPING CEILINGS MAINLY IN THE MVFR RANGE. SOME SITES WILL ALSO SEE FOG DEVELOP AND VISIBILITIES MAY DROP TO AROUND 3-5 MILES OVERNIGHT AS WINDS REMAIN FAIRLY LIGHT AND VARIABLE. CONDITIONS LOOK TO IMPROVE ON TUESDAY AS THE LOW PRESSURE SYSTEM RESPONSIBLE PULLS OFF TO THE NORTHEAST OF OUR AREA. CEILINGS WILL GRADUALLY IMPROVE DURING THE DAY AND SHOULD BECOME VFR BY TUESDAY AFTERNOON. OUTLOOK... HIGH PRESSURE AND VFR CONDITIONS ARE ANTICIPATED FOR TUESDAY NIGHT AND WEDNESDAY. AS THE HIGH BEGINS TO MOVE OUT TO SEA ON WEDNESDAY NIGHT, THE HUMIDITY WILL LIKELY INCREASE IN THE RETURN SOUTHERLY FLOW. AS A RESULT, THERE MAY BE SOME VISIBILITY RESTRICTIONS FROM LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. A SERIES OF WEAK DISTURBANCES IN THE UPPER ATMOSPHERE MAY BRING SCATTERED SHOWERS AND THUNDERSTORMS FOR THURSDAY, FRIDAY AND SATURDAY, ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. && .MARINE... WINDS AND WAVES REMAIN FAIRLY CALM TODAY WITH NO HEADLINES ANTICIPATED FOR SEVERAL DAYS. SURFACE LOW PRESSURE WILL MOVE OFF TO THE NORTHEAST TONIGHT AND PULLS AWAY FROM THE REGION ON TUESDAY. AS THE SYSTEM PULLS AWAY THERE MAY BE SOME ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS WHICH COULD PRODUCE LOCALLY HIGHER WINDS AND WAVES. HIGH PRESSURE FROM THE WEST IS FORECAST TO PASS OFF THE COASTS OF NEW JERSEY AND DELAWARE ON WEDNESDAY BEFORE MOVING OUT TO SEA. A WARM FRONT FROM THE SOUTH MAY ARRIVE OVER THE WEEKEND. WITH NO STRONG WEATHER SYSTEMS ANTICIPATED FROM TUESDAY NIGHT THROUGH SATURDAY, CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA DURING THE PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...MEOLA SHORT TERM...MEOLA LONG TERM...IOVINO AVIATION...IOVINO/MEOLA MARINE...IOVINO/MEOLA
Hazardous weather outlook, Aug 15, 2:48 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 248 PM EDT MON AUG 15 2011 PAZ054-060-061-067-161900- CARBON-BERKS-LEHIGH-CHESTER- 248 PM EDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ055-062- 068>071-161900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-MONROE-NORTHAMPTON-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 248 PM EDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING MAY BE ACCOMPANIED BY HEAVY RAIN, GUSTY WINDS AND HAIL, ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-161900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 248 PM EDT MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 15, 1:56 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 PM EDT MON AUG 15 2011
NJZ007-009-015-PAZ055-062-068>071-151930-
BUCKS PA-DELAWARE PA-HUNTERDON NJ-MERCER NJ-MONROE PA-MONTGOMERY PA-
NORTHAMPTON PA-PHILADELPHIA PA-WARREN NJ-
156 PM EDT MON AUG 15 2011
...SHOWERS AND THUNDERSTORMS MOVING THROUGH THE REGION...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
WIDE LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM MONROE COUNTY
SOUTH INTO THE PHILADELPHIA METRO AREA. THIS LINE...MOVING ONLY SLOWLY
EAST AT AROUND 10 MPH...WILL EFFECT THE REGION THROUGH THE MID-AFTERNOON
HOURS.
VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING. GUSTY WINDS
UP TO 40 MPH ARE ALSO POSSIBLE...ALONG WITH FREQUENT CLOUD-TO-GROUND
LIGHTNING.
LAT...LON 4110 7499 4091 7477 4078 7489 4071 7473
4050 7480 4042 7475 4016 7476 3989 7518
3980 7543 3997 7547 4007 7537 4012 7550
4042 7556 4054 7535 4066 7543 4065 7549
4078 7563 4082 7548 4091 7555 4116 7531
FORECASTER:JJM/GHSpecial weather statement, Aug 15, 2:47 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EDT MON AUG 15 2011
DEZ002-003-MDZ020-151945-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
247 PM EDT MON AUG 15 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
DOVER TO 12 MILES SOUTHWEST OF DOVER TO 17 MILES SOUTHEAST OF
CENTERVILLE...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE
NEAR CHESWOLD...LEIPSIC AROUND 300 PM...DOVER...DOVER SPEEDWAY AROUND
315 PM...LITTLE CREEK...MAGNOLIA AROUND 330 PM...BOWERS AND MILFORD
AROUND 345 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3890 7592 3907 7579 3914 7578 3914 7575
3921 7576 3930 7574 3930 7564 3924 7539
3909 7540 3898 7529 3893 7530 3891 7528
3876 7540
HEAVENERSpecial weather statement, Aug 15, 2:56 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT MON AUG 15 2011
NJZ001-008-010-012-013-015>022-027-152045-
ATLANTIC NJ-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-MERCER NJ-
MIDDLESEX NJ-MORRIS NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SALEM NJ-
SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
256 PM EDT MON AUG 15 2011
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...CUMBERLAND...GLOUCESTER...MERCER...MIDDLESEX...MONMOUTH...
MORRIS...OCEAN...SALEM...SOMERSET AND SUSSEX COUNTIES THROUGH THE
AFTERNOON HOURS...
AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM SUSSEX COUNTY IN NORTHERN
NEW JERSEY SOUTH TO CUMBERLAND COUNTY. THIS LINE IS MOVING SLOWLY TO
THE EAST AT AROUND 10 MPH. HEAVY DOWNPOURS...WIND GUSTS UP TO 50 MPH...
AND FREQUENT LIGHTNING IS OCCURRING IS SPOTS ALONG THIS LINE.
FLASH FLOODING IS POSSIBLE IN THE HEAVIEST DOWNPOURS. IN ADDITION...
GUSTY WINDS COULD BRING DOWN A FEW TREES AND WIRES IN A FEW SPOTS.
LAT...LON 4120 7437 4104 7449 4097 7427 4066 7445
4066 7443 4066 7440 4059 7444 4059 7423
3984 7428 3916 7493 3929 7532 3946 7555
3962 7558 4015 7472 4026 7485 4071 7473
4078 7489 4091 7477 4110 7499 4135 7468
FORECASTER: JJMSpecial weather statement, Aug 15, 3:25 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT MON AUG 15 2011
DEZ002>004-MDZ015-019-020-152230-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
QUEEN ANNE'S MD-TALBOT MD-
325 PM EDT MON AUG 15 2011
...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S...SUSSEX AND TALBOT COUNTIES...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL AREAS OF SHOWERS AND THUNDERSTORMS OVER THE EASTERN SHORE OF
MARYLAND AND CENTRAL DELAWARE. THESE THUNDERSTORMS ARE CAPABLE OF
PRODUCING STRONG GUSTY WINDS UP TO 50 MPH...HEAVY RAIN...AND NUMEROUS
CLOUD TO GROUND LIGHTNING STRIKES. PONDING OF WATER IN LOW LYING
AREAS IS ALSO POSSIBLE AS THESE STORMS MOVE THROUGH.
LAT...LON 3846 7570 3866 7573 3869 7590 3856 7605
3873 7625 3867 7636 3877 7640 3883 7631
3886 7639 3889 7633 3884 7629 3892 7628
3882 7621 3893 7621 3893 7627 3937 7550
3924 7538 3893 7530 3880 7507 3846 7503
FORECASTER:JJMSpecial weather statement, Aug 15, 4:15 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT MON AUG 15 2011
NJZ023-024-152115-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
415 PM EDT MON AUG 15 2011
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF CAPE MAY...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR CAPE MAY POINT AROUND 430 PM...
GREEN CREEK...VILLAS AROUND 445 PM...SCOTCH BONNET...CAPE MAY COURT
HOUSE AROUND 500 PM...AVALON AND SEA ISLE CITY AROUND 515 PM.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE BEACH AREAS
WILL ALSO BE EFFECTED BY THIS STORM.
LAT...LON 3920 7464 3912 7470 3907 7471 3902 7479
3899 7479 3893 7488 3892 7497 3899 7498
3911 7490 3920 7493 3922 7490 3926 7489
3930 7480 3928 7468 3929 7465 3929 7455
FORECASTER:JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 11:03 PM EDT | Areal Flood Warning | PHI | Monmouth, Ocean | 8 hr |
| Aug 15, 12:03 AM EDT | River Flood Warning | PHI | Somerset | 33 hr |
| Aug 15, 5:31 AM EDT | Areal Flood Warning | PHI | Cumberland, Gloucester, Salem | 4 hr |
| Aug 15, 5:34 AM EDT | Areal Flood Warning | PHI | Somerset | 3 hr |
| Aug 15, 9:24 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 12 hr |
| Aug 15, 1:56 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 94 min |
| Aug 15, 2:35 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 3 hr |
| Aug 15, 2:56 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 4 more | 109 min |
| Aug 15, 3:10 PM EDT | Flash Flood Warning | PHI | Morris, Sussex | 3 hr |
| Aug 15, 3:48 PM EDT | Special Marine Warning | PHI | 87 min | |
| Aug 15, 4:15 PM EDT | Special Weather Statement | PHI | Cape May | 60 min |
| Aug 15, 4:33 PM EDT | Special Marine Warning | PHI | 57 min | |
| Aug 15, 5:08 PM EDT | Areal Flood Warning | PHI | Atlantic | 4 hr |
| Aug 15, 5:25 PM EDT | Special Marine Warning | PHI | 110 min |
Nearby
Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.